# SDR CHQA200800119

- Difficulty date: June 20, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N473CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7668
- Engine: Ge CF343B1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensing Element
- Part number: 356024310
- Condition: Intermittent
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5716, IAH TO JAX.  ON CLIMB CREW RECEIVED A RT 14TH STAGE BLEED OVERTEMP MESSAGE. THE QRH WAS FOLLOWED, BUT THE MESSAGE REMAINED.  THE FLIGHT THEN LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THE RT 14TH STAGE LOOP BAD.  AFTER REPLACING THE LOOP THE SYSTEM OPERATED NORMALLY.  (S)
